# SDR 01FDEA00844

- Difficulty date: September 18, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-200
- Aircraft serial: 245
- Aircraft time: 31,839 hours, 21,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FWD BELLY CARGO DOOR WARNING CAME ON.
